Menstruation More Than 1 Month?
I am using the 3-month injection of contraception, because now I am still breastfeeding too, after the 2nd birth control my menstruation was irregular, now I have had my period for more than 1 month, please find a solution, how can it stop and that has no effect, thank you
Good morning, thanks for asking at HealthReplies.com. Irregular menstruation, can occur due to the following:
Use of hormonal contraceptives
Stress, lots of thoughts, anxiety
Drastic weight gain or loss
Being overweight or obese
Eating oily and fatty foods
Currently undergoing a diet program
Pregnant or breastfeeding
Have a thyroid hormone disorder
Have ovarian cyst syndrome
So in your case, with a history of injection contraceptive use and breastfeeding, we think the main factor is a hormonal imbalance in the body. We suggest discussing this with your obstetrician first to ensure this. The obstetrician may do a direct examination of your uterus and some additional tests such as thyroid function tests and ultrasound to find out whether there are really no other physical conditions that affect your menstruation. The treatment you will receive later depends on the results of the examination and is usually in the form of a drug that functions to normalize hormone levels.
Meanwhile, continue breastfeeding your child, consume more water, get enough rest, stay away from stress, and increase the consumption of nutrient-rich foods such as vegetables, fruit and meat. Try to visit your obstetrician before your next scheduled injection because your doctor may ask you to postpone the birth control injection. We wish you and your family good health.
That's all, hope it helps.
dr. Amadeo D. Basfiansa